Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 8 of 8 Posts

·
Registered
Joined
·
13 Posts
Discussion Starter · #1 ·
I sometimes have trouble urinating after taking 3 or more Immodiums - today its been pretty bad where I feel like I need to go, but only a little bit comes out. Could this be a side effect of immodium? Has anyone else had this trouble?Thanks!
 

·
Registered
Joined
·
894 Posts
Me too! I take a good bit of immodium and feel I have to pee, but only trickle. I drink lots of water, so I know I have to go. Sometimes it's like I just have to concentrate and then I can go, but other times I just trickle. Husband gets a kick out of me, he has the same thing with his prostate. (Old folks humor...) He'll come in and run the sink water for me and that'll help me, just like with a child. haha
 

·
Registered
Joined
·
2 Posts
Hi there. The same thing happens to me if I have to take more than 2 immodium. The first time it happened I rushed off to the doctors just knowing I was getting a bladder infection.It gave me all the symptoms of an infection except for the pain that usually comes with it. Got checked, and everything was fine. The doc says just to drink more water or juice when I take more than 2. Hope everyone is having a pain free day! Linda
 
1 - 8 of 8 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top